| Model Number |
67P055 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter also sent report to fda? is unknown; no additional information was received.One (1) sample was received in used condition.The sample was filled with 5cc of air for a leak test to see if there was any functional problem.When the sample was inflated with air, the cuff inflated completely and symmetrically around the tube.The complaint was not confirmed.The root cause could not be determined since the sample tested successfully.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that, during pre-test, the cuff was not inflating.Force was used to inflate the cuff and due to this, the trach was not used.No patient injury was reported.